# SDR GTIA9700053

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - ON BULKHEAD BETWEEN FORWARD CARGO BAY AND FORWARD ACCESSORY COMPARTMENT AT STATION 218 EXISTS SEVERAL CRACK REPAIRS THAT ARE NOT PER SRM.  REMOVED EXISTING REPAIRS, FABRICATED NEW PATCHES PER SRM 53-10-1 FIG 7B, 53-01 FIG 2, 51-10-3.  INSTALLED IAW 53-01 FIG 2.  (M)
